Mathematical models as a tool for the social sciences: Bruce J. West, ed., New York: Gordon and Breach, 1980, 120 pp., US $26.50
F. W. Roush
Mathematical Social Sciences, 1982, vol. 2, issue 4, 421-422
Date: 1982
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(82)90033-6
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:2:y:1982:i:4:p:421-422
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().